# SDR UALA2010101203797

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 27,917 hours, 12,369 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS TEST FAILS "EPSU UNIT FWD L".  REPLACED EPSU AND GOT SAME RESULT, REPLACED BATTERY, NO HELP. REINSTALLED ORG UNITS. IAW TSM BEGAN TO SEARCH FOR SHORTED LIGHTS. FOUND SEAT ROWS 1AB-8ABC ESCAPE PATH LIGHTS INOP. THE EMERG LIGHTS TEST HAS SHOWN REPEAT PROBLEMS WITH THE FED CABIN POWER SUPPLY.  AT THE FIRST OPPORTUNITY REPLACE THE 7LP RELAY BOARD AND THE EMERG LIGHT SWITCH 4WL. REPLACED LIGHT BOARD 7LP IAW MM.  REPLACED EMERGENCY LIGHT SW 4WL.
